Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 108, NWS Midland/Odessa, TX

May 7, 2012Culberson County, Loving County, Reeves County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 7, 2012, 6:13 PM CDT for Culberson County, Loving County, Reeves County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2012, 6:13 PM CDT (23:13 UTC)
Expired
May 7, 2012, 7:06 PM CDT
In force
53 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Culberson County, TX, Loving County, TX, Reeves County, TX

The radar

The Midland/Odessa radar (KMAF), 162 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1136 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

404 
WUUS54 KMAF 072313
SVRMAF
TXC109-301-389-080015-
/O.NEW.KMAF.SV.W.0108.120507T2313Z-120508T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT MON MAY 7 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LOVING COUNTY IN WEST TEXAS...
  NORTHWESTERN REEVES COUNTY IN SOUTHWEST TEXAS...
  EXTREME EAST CENTRAL CULBERSON COUNTY IN SOUTHWEST TEXAS...

* UNTIL 715 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTHWEST OF ORLA...OR 26 MILES WEST OF MENTONE...MOVING EAST
  AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  NORTHWESTERN REEVES COUNTY...
  NORTHERN REEVES COUNTY...
  SOUTHERN LOVING COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3188 10390 3187 10363 3153 10361 3140 10394
      3159 10409 3177 10409
TIME...MOT...LOC 2313Z 269DEG 24KT 3166 10403

$$
2 follow-up statements
063 
WWUS54 KMAF 072348
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
648 PM CDT MON MAY 7 2012

TXC109-072356-
/O.CAN.KMAF.SV.W.0108.000000T0000Z-120508T0015Z/
CULBERSON TX-
648 PM CDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL CULBERSON
COUNTY IS CANCELLED...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3162 10381 3168 10388 3188 10390 3187 10363
      3153 10361
TIME...MOT...LOC 2346Z 269DEG 24KT 3166 10377

$$

TXC301-389-080015-
/O.CON.KMAF.SV.W.0108.000000T0000Z-120508T0015Z/
LOVING TX-REEVES TX-
648 PM CDT MON MAY 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL REEVES AND SOUTHWESTERN LOVING COUNTIES...

AT 643 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...WAS LOCATED 
OVER NORTH CENTRAL REEVES COUNTY...OR ABOUT 12 MILES WEST OF 
MENTONE...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...NORTH
CENTRAL REEVES COUNTY AND EXTREME SOUTH CENTRAL LOVING COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3162 10381 3168 10388 3188 10390 3187 10363
      3153 10361
TIME...MOT...LOC 2346Z 269DEG 24KT 3166 10377

$$
895 
WWUS54 KMAF 080006
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
706 PM CDT MON MAY 7 2012

TXC301-389-080016-
/O.CAN.KMAF.SV.W.0108.000000T0000Z-120508T0015Z/
LOVING TX-REEVES TX-
706 PM CDT MON MAY 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL REEVES AND
SOUTHWESTERN LOVING COUNTIES IS CANCELLED...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER
WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3162 10381 3168 10388 3188 10390 3187 10363
      3153 10361
TIME...MOT...LOC 0006Z 269DEG 24KT 3166 10361

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 1:26 PM CDT, 4 hours 47 minutes earlier.

Area forecast discussion, May 7, 1:26 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
126 PM CDT MON MAY 7 2012

.DISCUSSION...
COOLER TEMPERATURES WILL BE THE RULE OVER SOUTHEAST NEW MEXICO AND
WEST TEXAS THROUGH THE WEEK...IN ADDITION TO PERIODS OF A GOOD
CHANCE OF RAIN.  A COMPACT CUTOFF LOW OVER THE NORTH CENTRAL U.S.
PLAINS AND CANADIAN BORDER THIS MORNING WILL OPEN...AMPLIFY AND
TRANSLATE EASTWARD THROUGH THE GREAT LAKES AND NORTHEASTERN CONUS BY
FRIDAY AFTERNOON.  A CHILLY AIRMASS RESIDING OVER THE NORTHWESTERN
AND CENTRAL CONUS WILL BUILD SOUTH AND EASTWARD WITH TIME IN THE
WAKE OF THIS TROUGH TO BRING THE MENTIONED COOLER TEMPERATURES TO
THE REGION.  MEANWHILE...A NEWLY CUTOFF LOW...THAT SEPARATED FROM
THE UPPER U.S. PLAINS CUTOFF LOW LAST NIGHT...WILL DROP SOUTH/
SOUTHWESTWARD TO NEAR THE NORTHERN BAJA PENINSULA BY TUESDAY
AFTERNOON BEFORE HEADING EASTWARD ACROSS NORTHERN MEXICO.  SHORTWAVE
TROUGHS EJECTING AHEAD OF THIS FEATURE WILL GIVE THE REGION A GOOD
SHOT AT RAINFALL THROUGH WEDNESDAY...WITH THE CUTOFF LOW MOVING OVER
THE REGION THURSDAY AND PROVIDING THE IMPETUS FOR GOOD RAIN CHANCES
THEN.

SEVERE STORMS WERE ALREADY UNDER WAY EARLY THIS AFTERNOON ALONG THE
H85 FRONT...AND AHEAD OF A SHORTWAVE TREKKING OVER THE PRESIDIO
VALLEY AND BIG BEND REGION.  MAY SEE ADDITIONAL STRONG TO SEVERE
STORMS LATE THIS AFTERNOON AND EVENING FURTHER WEST OVER THE
SOUTHEAST NEW MEXICO PLAINS...SOUTH THROUGH THE HIGHER TERRAIN OF
WEST TEXAS DUE TO GOOD INSTABILITY AND YET ANOTHER SHORTWAVE TROUGH
ARRIVING TONIGHT.  A GOOD CHANCE OF RAIN WILL PERSIST OVERNIGHT WITH
DISCRETE THUNDERSTORMS/SUPERCELLS CONGLOMERATING INTO ONE OR MORE
MCS...AND LASTING OVER THE AREA INTO TUESDAY.  THE SEVERE THREAT
WILL PERSIST ACROSS THE BIG BEND AND PRESIDIO VALLEY TUESDAY
AFTERNOON WHERE HEATING AND INSTABILITY WILL CROP UP.  HEAVY RAIN
COULD RESULT IN SOME LOCALIZED FLASH FLOODING TONIGHT AND
TUESDAY...AND BECOME THE PRIMARY THREAT WEDNESDAY AND/OR THURSDAY.
SEVERE WEATHER AT THIS TIME PRECLUDES ANY MORE FORECAST
DISCUSSION...NOT TO MENTION ADJUSTING THE FORECAST AFTER TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 55  67  50  71  /  80  70  30  20
BIG SPRING TX              56  63  51  73  /  80  70  30  20
CARLSBAD NM                59  65  53  73  /  60  70  30  20
DRYDEN TX                  67  76  63  76  /  60  80  60  40
FORT STOCKTON TX           61  66  56  72  /  50  80  50  30
GUADALUPE PASS TX          52  63  48  67  /  50  80  30  20
HOBBS NM                   54  61  49  72  /  70  60  20  20
MARFA TX                   52  70  49  66  /  30  80  60  30
MIDLAND INTL AIRPORT TX    57  64  51  72  /  80  70  30  20
ODESSA TX                  57  64  52  72  /  80  70  30  20
WINK TX                    59  66  53  73  /  60  70  30  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

44/67
Hazardous weather outlook, May 7, 3:03 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
303 PM CDT MON MAY 7 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-082015-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
303 PM CDT MON MAY 7 2012 /203 PM MDT MON MAY 7 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST NEW MEXICO
AND WEST TEXAS THIS AFTERNOON...WITH THE BEST CHANCES OVER THE
PERMIAN BASIN AND LOWER TRANS PECOS. SOME OF THE STORMS WILL BE
SEVERE WITH QUARTER TO GOLF BALL SIZE HAIL. AN ISOLATED TORNADO OR
TWO WILL ALSO BE POSSIBLE.

TONIGHT...THUNDERSTORMS WILL BE BECOME MORE NUMEROUS WITH SEVERE
STORMS REMAINING POSSIBLE OVER SOUTHEAST NEW MEXICO...THE UPPER
TRANS PECOS AND PERMIAN BASIN.  INITIALLY LARGE HAIL WILL BE THE
PRIMARY THREAT...BUT DAMAGING WINDS WILL ALSO BE A THREAT AS
THUNDERSTORMS CLUSTER AND MOVE SOUTHEASTWARD ACROSS THE REGION.
HEAVY RAIN WILL BECOME MORE LIKELY TONIGHT WITH LOCALIZED FLASH
FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH FRIDAY
NIGHT...MAINLY ACROSS THE PERMIAN BASIN...LOWER TRANS PECOS...AND
BIG BEND AREA. SOME STORMS WILL BE SEVERE TUESDAY...GENERALLY
SOUTH OF INTERSTATE 20.  LARGE HAIL...DAMAGING WINDS...HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 7, 4:14 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
414 PM CDT MON MAY 7 2012

TXZ082-072145-
TERRELL-
414 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL TERRELL COUNTY UNTIL 445 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 26 MILES SOUTH OF DRYDEN AT 414 PM
CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OVER 50 MPH...HAIL...HEAVY RAIN AND DEADLY LIGHTNING ARE
POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&
Local storm report, May 7, 4:57 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
457 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             PINE SPRINGS            31.89N 104.81W
05/07/2012  E1.00 INCH       CULBERSON          TX   PARK/FOREST SRVC

&&

MSCHULDT
Special weather statement, May 7, 5:10 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
510 PM CDT MON MAY 7 2012

TXZ082-072230-
TERRELL-
510 PM CDT MON MAY 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL TERRELL COUNTY UNTIL 530 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF DRYDEN...
AT 509 PM CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OVER 55 MPH...NICKEL HAIL...HEAVY RAIN AND DEADLY
LIGHTNING ARE POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&
Local storm report, May 7, 5:32 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             7 NW ARTESIA            32.92N 104.52W
05/07/2012  E1.00 INCH       EDDY               NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Local storm report, May 7, 5:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
546 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             6 NNE ARTESIA           32.93N 104.39W
05/07/2012  E1.25 INCH       EDDY               NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Local storm report, May 7, 5:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
549 PM CDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             6 NNE ARTESIA           32.93N 104.39W
05/07/2012  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 12:42 PM CDTSevere Thunderstorm WarningMAFGlasscock63 min
May 7, 4:18 PM CDTSevere Thunderstorm WarningMAFCulberson57 min
May 7, 4:35 PM CDTSevere Thunderstorm WarningMAFTerrell55 min
May 7, 5:17 PM CDTSevere Thunderstorm WarningMAFCulberson, Reeves58 min
May 7, 5:26 PM CDTSevere Thunderstorm WarningMAFTerrell64 min
May 7, 6:27 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.